Due to a new policy on publishing journal of our university, SJM is closed temporarily after Volume 33, Number 4.


 
 
 

  In order to improve the level of research and raise the standard of scholarship of the Mathematics Department at Soochow University, the publication of The Soochow Journal of Mathematical and Natural Sciences began in 1975. The content of the journal included scholarly articles on the Theory of Mathematics and Natural Sciences. From 1978 volume 4, the journal ran articles on creative mathematical theories. The journal has received much help from scholars in the past in order for us to have reached our present situation. We also acknowledge the solid support given by the school.

  The journal has received much positive recognition from within and outwith the university. The university journal consisted of one issue a year from 1975 to 1986, which increased to two issues from 1987 to 1991. Then from 1992 the number of issues was increased to four issues per annum. The increase in the number of issues was in response (direct proportion) to readers demand for such articles as published in the journal. The journal during that time has established a good reputation maintaining a consistently high standard.

  Since its inception the university journal has been open to receive articles from other universities. Each issue contains an insert with the criteria expected of articles submitted to the magazine. When an article is submitted the process of editing, proof reading and acceptance by the editorial committee takes more than one year. The editorial committee consists of both local and international scholars. Subscribers to the magazine total 331 of which 142 are local subscribers and 189 from overseas. Recently scholars from Mainland China have shown great interest in contributing to the journal and work is on hand to facilitate this.


Soochow University Web Site - Department of Mathematics - Chinese Version of the Journal
2006 @ Departmant of Mathematics, Soochow University